# SDR 00FDEA00251

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- System (JASC): 2110 · Cabin Compressor System
- Part: Valve
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT & CABIN USING BLD 2 & 3 & PACK 1.  SWITCH TO PACK 3 WITH SAME SMOKE & SMELL.  RED TAB RUN.  REMOVED AND REPLACED NR 2 ENG  PRESS REG VLV PER IAW DC10 AMM 36-12-01.  OK FOR SERVICE.
